# SDR DALA2019060603411

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 50,295 hours, 33,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF FRAME 924LT INDICATES CRACK AT TYPICAL LOCATION.   REMOVED AND REPLACED FRAME ON AMDS 5310-01375-07-LT. (LP# 1106344)
